Title of article :
Characterization of the existence of a pure-strategy Nash equilibrium
Author/Authors :
Hou، نويسنده , , Ji-Cheng، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2009
Pages :
4
From page :
689
To page :
692
Abstract :
In this work, we provide a necessary and sufficient condition for the existence of a pure-strategy Nash equilibrium for non-cooperative games in topological spaces.
Keywords :
C -quasiconcavity , Diagonal transfer continuity , Pure strategy , Non-cooperative game , Nash equilibrium
Journal title :
Applied Mathematics Letters
Serial Year :
2009
Journal title :
Applied Mathematics Letters
Record number :
1525911
Link To Document :
بازگشت